# SDR 95ZZZX6087

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: MS21902W4
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

OIL COOLER CAUTION LIGHT ILLUMINATED.  FOUND FITTING LEAKING ON UTILITY MOTOR CASE.  REMOVED AND RESEATED FITTING.  SERVICED HYDRAULIC SYSTEM.  IPC 29-12-00, PAGE 42, FIGURE 4, ITEM 55.
